MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-44-200-40U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Codes Insufficient Information (4580); Clinical Endoleak (4843)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"endoleak (type1a): only two-debranching procedure was performed the day before tevar and only tevar was performed on (b)(6).As per the standard procedure, 28-n4-36-109-36u (2310160270) was implanted peripherally and the relaypro concerned was attempted to be implanted centrally from just below the bca.The relaypro was implanted, but it could not be sufficiently confirmed whether the bca was completely covered with the relaypro or not.The final angiography showed no leaks, and the procedure was successfully completed.However, on (b)(6), a leak was confirmed on post-operative angiography.The physician also suspected a type 3b endoleak, but when the physician checked the actual implantation site, the relaypro was implanted not just below the bca, but where it covered half of the lcca.There is a possibility that an additional tevar will be performed, but this is still undecided at this time.Operation type: tevar after 2 debranching.Ancillary device: 28-n4-36-109-36u (2310160270).Blood loss: small amount.Image available upon request.Pre-case plan available: schema attached.Additional information available upon request.(tc#:(b)(4)".Patient outcome: "no health damage to the patient.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
"endoleak (type1a): only two-debranching procedure was performed the day before tevar and only tevar was performed on (b)(6).As per the standard procedure, 28-n4-36-109-36u (2310160270) was implanted peripherally and the relaypro concerned was attempted to be implanted centrally from just below the bca.The relaypro was implanted, but it could not be sufficiently confirmed whether the bca was completely covered with the relaypro or not.The final angiography showed no leaks, and the procedure was successfully completed.However, on december 10, a leak was confirmed on post-operative angiography.The physician also suspected a type 3b endoleak, but when the physician checked the actual implantation site, the relaypro was implanted not just below the bca, but where it covered half of the lcca.There is a possibility that an additional tevar will be performed, but this is still undecided at this time.Operation type: tevar after 2 debranching.Ancillary device: 28-n4-36-109-36u (2310160270).Blood loss: small amount.Image available upon request.Pre-case plan available: schema attached.Additional information available upon request.(tc#(b)(4))".Patient outcome: "no health damage to the patient.".

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, fl 33325
MDR Report Key21091868
Report Number2247858-2025-00008
Device Sequence Number9155120
Product Code MIH
UDI-Device Identifier00843576150294
UDI-Public00843576150294
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/30/2026
Device Catalogue Number28-M4-44-200-40U
Device Lot Number2405170344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown